# SDR UPS09554743

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Component: Aileron Assy
- Component part number: 113N710052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS DELAMINATION.  R & R RIGHT AILERON ASSY PER MM 27-11-21-4. CHECKS NORMAL.
